Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Possible cures for hip joint injury and BP problems - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: TMJ
Answered by

General & Family Physician
Practicing since : 2009
Answered : 636 Questions
User :   This is regarding the health of my father who is suffering from broken hip joint and high blood
pressure
Doctor :   Hi
Doctor :   Proceed with your query in detail
User :   May I know with which doctor I am consulting?
Doctor :  

User :   Ok....recently My father got his hip joint fractured...he is on traction now....he has also got high blood pressure....however he is on traction for the last 10 days, taking calcium tablet and one tablet for high BP...he was doing fine with no pain and comlications, but day before yesterday he suddenly got very high BP: 210/100...with sudden giddiness and vomiting..now he is better but is under more medications
Doctor :   Ok

Doctor :   Is he continuing with medications?
User :   yes....there are many medicines...
Doctor :   Meaning hypertension?

User :   The local doctor has prescribed the following medicines: 1. Stemetil MD, 2. Strugen, 3. Rabipen, 4. Cardikare, 5.Vertab, 6. Cefpopen, 7.Card-5 and 8. Lenozep. Along with these he is taking Calcium and cough syrup
Doctor :   Ok

Doctor :   Now pain can aggravate his BP
Doctor :  
and also the stress due to injury
Doctor :  
So BP has to be monitored regularly
User :   that is monitored daily
Doctor :  
Fine
Doctor :  
Has the BP reduced with treatment?
User :   My question is that, he never compalined of pain...Are the medicine prescribed now are justified?
User :   The BP is under control...now it is roghly 164-90
Doctor :   Yes

Doctor :  
No issues with it
Doctor :  
Most of it are targetted towards BP
User :   He is having now light giddiness if he moves his head in a particular side or takes it up......but this is ocassionally....
Doctor :   Ok

Doctor :  
That is why Stugeron is given
Doctor :  
and stemetil as well
Doctor :   Is he in hospital right now?

User :   no he is home ...under constant monitoring
Doctor :   Ok

Doctor :  
Does he have vomiting symptom?
User :   No....
Doctor :   Is the Dizziness under control?

User :   Yes...but as I mentioned, ocasionally he feels giddiness if he moves up or moves sidewards...very few times
Doctor :   Ok

Doctor :  
If it is under control
Doctor :  
then you can decrease the dizziness medications
Doctor :   Are you getting it?

User :   Yes
User :   Which medicines should I decrese?
Doctor :   Not now

Doctor :  
If dizziness is decreased then you can think of it
User :   ok...you mean to say, after watching for some more days?
Doctor :   Yes

Doctor :  
You are right
Doctor :  
Stugeron, vertab and stemetil are used for the same
User :   Ok....what are the functions of Cardikare, Rabipen, CArd-5 and Cefpopen?
Doctor :   Sure I will explain you

Doctor :   Rabipen is antigastric
Doctor :  
cardikare is to reduce BP
Doctor :   cefpopen is an antibiotic

Doctor :  
to control infection
User :   Card-5?
Doctor :   Card-5 is also for the BP

User :   Sir, from your experience do you think so many medicine will be good for him who is 66 yrs of age?
Doctor :   Yes it is necessary at present

Doctor :  
What were the medications he was on before this episode?
User :   1. Calcium, 2. One BP medicine and 3. Cough Syrup
Doctor :   Ok

Doctor :  
Which was the BP medicine?
User :   Something Tozzle
Doctor :   Ok

User :   wait i am tellling u the exact name
Doctor :  
What was the advise on that medicine which was taken previously?
User :   BP medicine was TOZAAR -50
Doctor :  
Ok
Doctor :   What was the opinion on that medicine?
User :   I did not get you
User :   the doctor told that since BP was not under control by TOZAAR so he changed to newer ones
Doctor :   The doctor at the hospital, what did they say about Tozaar-50?
User :   BP was not under control by TOZAAR so he changed to newer ones
Doctor :   Fine

Doctor :  
That was my questin
Doctor :   Now that is fine
Doctor :  
Let him continue with the current medications
Doctor :  
and sometime later you can go to a cardiologist and ask for a reduction of the no. of tablets
Doctor :  
It can be considered if feasible
Doctor :  
when the medicines are taken while it is essential
Doctor :  
no harm at any age
User :   ok
Doctor :  
Is there any thing else I can help you with?
User :   Yes....My father is under traction for the hip joint fracture...he needs rest for about 3 months...
Doctor :   Ok

Doctor :  
It is recommended
User :   ?
User :   Should we try for surgery option for the hip fracture
Doctor :   Not now

Doctor :  
after 3 months
Doctor :  
it will be evaluated
Doctor :  
and decided upon the condition henceforth
User :   Is it possible to have surgery after traction for 3 months as the joint may be united?
Doctor :   If the problem is rectified

Doctor :  
then there is no need of surgery
User :   Some orthopaedic doctor here told that after 3 months of traction there will be no chance of surgery as the joint may get union
Doctor :   If it is united, then no requirement right?

User :   ok sir.....my question is that....after 3 months of traction is surgery possible if there is not proper union?
Doctor :   Yes

Doctor :  
It is done if necessary
User :   I am just as whether in future we can have another option or not?
Doctor :   You can get it done

Doctor :  
If you have further queries you can speak to our Orthopedic surgeon
Doctor :   I am providing you the link

Doctor :  
WWW.WWWW.WW User :   ok sir....how can i do that?
Doctor :   You can speak to Dr.Amit or even mail him

User :   Also I would like to talk with cardiologists as suggested by you
Doctor :   Ok
Doctor :  
But now, it is not necessary as such
Doctor :  
You can do it later when the BP is under control
Doctor :  
For that face to face consultation would be better
User :   ok
Doctor :  
But for this hip joint related you can take the second opinion
User :   Please explain
Doctor :   regarding?

User :   You mean I should talk to orthopaedician?
Doctor :   Yes

Doctor :  
You will get a call from him
Doctor :  
Once you opt for it on our website
Doctor :   Is that clear to you?

User :   yes sir
Doctor :   Fine

Doctor :  
Do you have any other query?
User :   final one
Doctor :  
Yes, go on
User :   Lenozep is a sleep tablet....he was having proper sleep earlier ...so can we stop this sleeping tablet?
Doctor :   Yes, you can if it was given only for sleep

Doctor :   and if your father has no problem with sleep right now

Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor